Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Strong unique continuation for products of elliptic operators of second order


Authors: Ferruccio Colombini and Herbert Koch
Journal: Trans. Amer. Math. Soc. 362 (2010), 345-355
MSC (2000): Primary 35B60
DOI: https://doi.org/10.1090/S0002-9947-09-04799-0
Published electronically: August 17, 2009
MathSciNet review: 2550154
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study strong unique continuation for products of elliptic operators. The main tools are Carleman inequalities for second order elliptic operators. We obtain strong unique continuation assuming either Gevrey regularity of the coefficients or some pointwise conditions on the coefficients.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35B60

Retrieve articles in all journals with MSC (2000): 35B60


Additional Information

Ferruccio Colombini
Affiliation: Department of Mathematics, University of Pisa, Via F Buonarroti 2, 56127 Pisa, Italy

Herbert Koch
Affiliation: Mathematisches Institut, University of Bonn, Beringstrasse 1, 53115 Bonn, Germany

DOI: https://doi.org/10.1090/S0002-9947-09-04799-0
Received by editor(s): September 21, 2007
Received by editor(s) in revised form: January 15, 2008
Published electronically: August 17, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.